# SDR 05FDEA00254

- Difficulty date: February 5, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- Aircraft time: 63,702 hours, 19,598 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hanger Assy
- Part number: ARC0549
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER AFT BEAM SUPPORT FITTING PN ARC0459-2 REQUIRES FABRICATION.  FABRICATED FITTING ARC0459-2 IAW DAC DWG ARC0459-2 AND FEDEX EA 8-5732-83971, WINGS- RIGHT HAND WING, LOWER AFT BEAM, SUPPORT HANGER.
